# SDR SWAA2020122838197

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 60,082 hours, 30,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY LIGHT IS INOPERABLE.  RE-LAMP FWD CEILING EMERGENCY LIGHT, REF AMM 33-51-21.
